# SDR CA090807006

- Difficulty date: July 25, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 20,704 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Slip Ring
- Part number: 4E26241
- Condition: Damaged
- Location: Prop De-Ice
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 PROPELLER DEICE FAULT IN FLIGHT.  MX INSPECTED AND FOUND NR 1 PROPELLER SLIP RING IN POOR CONDITION.  SLIP RING REPLACED.
